# SDR FDEA201606302242

- Difficulty date: June 30, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 27,619 hours, 14,920 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Part number: 321491
- Part serial: 2024
- Condition: Malfunctioned
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE ARMED, INDICATION NOT SHOWING ON ECAM.  RESET AND OPS CHECK OF THE AUTONOMOUS STANDBY POWER SUPPLY UNIT, ASPSU.
